# SDR R61A201905140496

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 34,250 hours, 22,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 002629
- Condition: Inoperative
- Location: Cabin
- Part time: 22,934 hours, 15,148 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE BEFORE 15 MINUTE TIME LIMIT DURING FUNCTIONAL CHECK OF EMERGENCY LIGHTS. R&R FWD RT EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
